Couldn't find what you looking for?

TRY OUR SEARCH!

Here is my latest attempt to get off my physical dependence on suboxone.

I last stopped taking oxycontin 3 weeks ago (60-80mg/day) after using daily for the past few years, and immediately started taking subutex (same as suboxone but there is no blocker). I started taking 4mg/day for the first week or so, cut down to about 2mg for the 2nd week, and the 3rd week (last week) i used 2mg and then cut to 1mg for the last two days.

This past monday (5 days ago) was my last 1mg dose of subutex. Tuesday was ok, wednesday, thursday and especially friday i felt the worst of the withdrawl symptoms. Today is the 5th day and still feeling uncomfortable, i used about 30MG of oxycontin.

I am wondering how much i set the clock back by using OC. I just thought that taking the OC woudln't have been as bad as say taking 1mg of suboxone since it is the suboxone i was more recently dependent on.

I mean, i hope i don't have to start w/d all over again. I'm sure i set the clock back a few days, but i'm hopeing the w/d will be a lot lighter.

Are oxy and subonxone different enouch to where - Say i was never addicted to oxycontin before, but was addicted to suboxone. Could I take oxy long enough to make it through withdrawls (2 or 3 weeks) or is oxy a close enough to suboxone that I would just be prologing the suboxone withdrawls.?

Loading...

I had the same sort of question. I have been taking suboxone for awhile and was wondering if letting the sub withdrawal start and then using a little oxy to provide relief from the sub? I have your question as to if they are too much alike for it to matter. I'd like to hear how it goes.
Reply

Loading...

thanks for the reply billy.
From my last expierence with suboxone withdrawal and from many posts that i've read, the w/d's are much longer then oc withdrawls. I am hoping that since i didn't do oxy in 3 weeks, the use of it to help with suboxone w/d would be ok....But my guess would be that i did set myself back a few days. As long as the w/d symptoms are lighter this time around i'll be fine. I wouldn't think that because i used i would completely set the clock back to the beginning just by using the oc. I would like some clarification from anyone who can shed some light for me and billy here.

Much appreciated,
Don
Reply

Loading...


if you were takimg oxys for year and sub for days i think you are expiencing wd from oxy.
remember the sub were taking over the receptors usually occupied by the oxys, and the longer and more you took of the oxy the more receptors in your brain that are screaming "HEAY WHAT THE FUC DUDE, WHERE IS MY SH0T!!!!!!!!!
SO TAKING THE 30 OXY SET YOU BACK NOTHING. YOU NEED to be on the sub longer and taper more slowly
remember some wd is ok if you can handle it, got no kids, got easy job or job you can slide few days,
or try this 2 milli for 2 week1 milli for 2 week1 milli every other day for 2 weeks then 1/2 milli every other day for 1 week
next feel take 1/2 milli and skip 1 day, take another 1/2 and skip 2 days take another 1/2 and you are free like a bird now go fly someplace drug free but happy
Reply

Loading...

I found this post after i did the same thing only in day 4. How did it work out for you ? Im so scared :(
Reply

Loading...